The basis property of a system of root functions for a boundary
Doklady Akademii Nauk, Tome 324 (1992) no. 6, pp. 1152-1154
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_324_6_a2,
author = {M. A. Sadybekov and E. M. Orynbasarov},
title = {The basis property of a system of root functions for a boundary},
journal = {Doklady Akademii Nauk},
pages = {1152--1154},
year = {1992},
volume = {324},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_324_6_a2/}
}
M. A. Sadybekov; E. M. Orynbasarov. The basis property of a system of root functions for a boundary. Doklady Akademii Nauk, Tome 324 (1992) no. 6, pp. 1152-1154. http://geodesic.mathdoc.fr/item/DAN_1992_324_6_a2/